# SDR DL733992385

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221DL
- Make and model: Boeing 737-35B
- Aircraft serial: 23970
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER FASTENER SPACING WAS FOUND AT THE VHF ANTENNA     RESULTING IN A 2.0 INCH DIAMETER HOLE FOR DAMAGE REMOVAL.  THE  DAMAGE WAS REPAIRED PER ERA 333724-14 AT MV.
